I am so scared I have caused damage to my liver. After I get off of these will it repair itself or am I in trouble. The only syntom I have right now is welling in my akiles and feet. But i have taken fluid pills for the fluid for yrs before I started taken lorcet.
If you are seriosly concerned you may ask for liver enzymes to be run - elevated enzymes are the first indicator of liver damage - How many of how much for how long? I have a pretty good working knowledge on this one...my liver is shot! Feel free to PM or post a question..............Your liver will forgive you if you quit in time......if you were on the diuretics before the hydro you should be okay in that direction - but thats more of a heart thing with retaining the fluids.....good luck - you can do this and be better for it -
I have worried about that myself. But you should have a liver function test done if you are worried. I do know that your liver can sometimes regenerate if not damaged too bad. Do you have any pain in your right side? Good luck...........:)
They are right, generally if you quit early enough your liver ends up being fine. Was your liver fine before you started taking the pills? People that have any form of hepatitis usually end up with a further damaged liver after long term pill usage. Definitely ask your doctor to run some blood tests on you to be sure. Try not to stress out about it too much intil you know for sure.... Hang in there - I know it's scary, but you'll make it thru this!! GL
I don't know what to do. I still have about 20 or 30 so if i can taper off i will be soooooooooo happy. I also Have a friend that takes as many as 15 a day and drinks a case of beer a day he said he had a physical and his liver was fine. What do you think?
For your peace of mind I need to add that I do have HCV and scarring from cirhossis....I still am well versed in the liver end If you need to talk - I do have a strong instinct that tells me your liver is going to be all right.....take advantage of this early warning ........
Your friend is going to be disapponited soon - there is just plain no way that you can drink heavily and take 15-20 hydros per day and not eventually go down.....please tell him to read these posts -
Eagle is right..swelling in your feet/ankles is usually heart related...which chronic narcotic use is not easy on the heart either...selling or bloating in the abdominal region is usually indicative of liver problems...i would get my enzymes checked with a blood tst..i did after i quit and was relieved..it is amazing what the liver can tolerate...drinking on top of the tylenol is even harder on the liver..be safe and glad ur quitting
Although the liver is very forgiving ( its one of the only organs that will actually rejuvenate ) their are supplements that can help to prevent further damage. A, STOP DRINKING & DRUGGING B, try Liver blend SP-13 dandelion-milk thistle by solaray ( you should google it ) it helped me big time.
Only a liver biopsy can tell you the true condition of your liver. People can have elavated readings but have little or no damage and you can have normal readings but have damage. The biopsy is painless though and will tell the dr exactly whats going on,,gl
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.